You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1983-1984/43/3
Well-distributed 2-colorings of integers relative to long arithmetic progressions
Download
PDF
- Well-distributed 2-colorings of integers relative to long arithmetic progressions
Article
Original scientific text
Title
Well-distributed 2-colorings of integers relative to long arithmetic progressions
Authors
József Beck
1
,
Joel Spencer
2
Affiliations
Budapest, Hungary
Stony Brook, N.Y., USA
Acta Arithmetica
1983-1984/43/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
287-294
Main language of publication
English
Published
1984
Exact and natural sciences
mathematics